# SDR MZZA00007

- Difficulty date: April 7, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Toggle
- Part number: 65413321
- Condition: Cracked
- Location: Flap Carriage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

FLT 977 - AFTER TAKEOFF, INDICATION OF LEADING EDGE FLAPS AND SLATS EXTENDED INDICATED AT CONTROL PANEL AND GREEN LIGHT MAIN FLAPS OUTBOARD INDICATION STOPPED AT 4 DEGREES, INBOARD INDICATION STOPPED AT 2 DEGREES, AILERON L-1 DEGREE, RUDDER L-2.5 DEGREES TO GET LEVEL FLIGHT CONTROL WHEEL AT L2.0 DEGREES.  MAINTENANCE FOUND ON LEFT OUTBOARD FLAP, INBOARD AND OUTBOARD CARRIAGE TOGGLE FAILED.  REPLACED INBOARD AND OUTBOARD CARRIAGE TOGGLE PER MM 27-51-31.  OPS CHECK NORMAL AND RELEASED AIRCRAFT FOR SERVICE WITH NO FURTHER INCIDENT.  (M)
